Research Repository

Embedding in a Finite 2-Generator Semigroup

Higgins, Peter M (2017) 'Embedding in a Finite 2-Generator Semigroup.' Glasgow Mathematical Journal, 59 (01). 61 - 75. ISSN 0017-0895

[img]
Preview
Text
Two-generator semigroups VII.pdf - Accepted Version

Download (214kB) | Preview

Abstract

We augment the body of existing results on embedding finite semigroups of a certain type into 2-generator finite semigroups of the same type. The approach adopted applies to finite semigroups the idempotents of which form a band and also to finite orthodox semigroups.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 17 Jun 2016 13:39
Last Modified: 07 Aug 2018 11:15
URI: http://repository.essex.ac.uk/id/eprint/16965

Actions (login required)

View Item View Item